MathSciNet Relay Station
MathSciNet bibliographic data
MR2290063 35Q53 (35Q51 37K40)
Feng, Zhaosheng; Knobel, Roger Traveling waves to a Burgers-Korteweg-de Vries-type equation with higher-order nonlinearities. J. Math. Anal. Appl. 328 (2007), no. 2, 1435–1450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement